having an allergic reaction to your UTI? Truthfully, I haven't heard of that either (maybe I need to get out more?). I doubt it's the wine since you drank some prior to one reaction but not the other. Also, it sounds...
Tremors are a known, though relatively rare side-effect of antidepressants. Often it tends to be antidepressant specific, so another antidepressant may not produce them. However, escitalopram (Lexapro) which is a variation on
Thank you SO much, Myrna, for your help! I really appreciate it! Acne and vaginitis aren't uncommon in puppies and particularly those who don't keep themselves that clean, so the two problems probably aren't connected. As fa
Ari Ne’eman on autismby
Ari has had a quite wonderful piece on him in Newsweek. It takes on the hard questions for Ari and he answers them with the aplomb that has come from years of hard work of learning to be an excellent networker: